# SDR CHQA200900220

- Difficulty date: October 12, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N268SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145270
- Aircraft time: 23,681 hours, 18,907 cycles
- Engine: Allsn AE3007A
- Engine time: 17,705 hours, 13,869 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D3899926FA98SN
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RIGHT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOP.  MAINTENANCE FOUND A BROKEN WIRE AT THE OVERWING LAMP RECEPTACLE.  THE CONNECTOR WAS REPLACED AND THE EMERGENCY LIGHT OPERATED NORMALLY.
